# SDR ASAA1149993

- Difficulty date: June 19, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 60,350 hours, 34,370 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 65C161398
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER AFT STOP FITTING IS GOUGED.  REMOVED AND REPLACED IAW B737 400 SRM 51 40 02.
